MathSciNet Relay Station
MathSciNet bibliographic data
MR936821 (89g:52007) 52A40 (52A20)
Sangwine-Yager, J. R. Bonnesen-style inequalities for Minkowski relative geometry. Trans. Amer. Math. Soc. 307 (1988), no. 1, 373–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement